# SDR CA110308005

- Difficulty date: March 5, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F, A

## Discrepancy

(CAN) ON CLIMB, ON A FLIGHT, THE CABIN STARTED TO FILL WITH SMOKE.  THE CREW DECIDED TO RETURN TO BASE FOR A SAFE LANDING ABOUT 20 MINUTES AFTER DEPARTURE. IAW OPERATOR, RT ENGINE FIRE MESSAGE ON EICAS DURING TAKEOFF.  ENGINE FIRE WAS NOT CONFIRMED AFTER LANDING ON THE GROUND.  NOBODY WAS INJURED.
